Bulletin of the Belgian Mathematical Society - Simon Stevin

Bases for existence varieties of strict regular semigroups

Mario Petrich

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 8, Number 3 (2001), 411-450.

Dates
First available in Project Euclid: 10 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1102714568

Digital Object Identifier
doi:10.36045/bbms/1102714568

Mathematical Reviews number (MathSciNet)
MR1860872

Zentralblatt MATH identifier
0992.20043

Subjects
Primary: 20M07: Varieties and pseudovarieties of semigroups
Secondary: 20M17: Regular semigroups 20M19: Orthodox semigroups

Keywords
Regular semigroups {$e$}-variety basis strict completely regular {$E$}-solid orthodox inverse overabelian combinatorial core

Citation

Petrich, Mario. Bases for existence varieties of strict regular semigroups. Bull. Belg. Math. Soc. Simon Stevin 8 (2001), no. 3, 411--450. doi:10.36045/bbms/1102714568. https://projecteuclid.org/euclid.bbms/1102714568


Export citation